Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hot red face on retin a

Premium Questions

Dr. Albana Sejdini MD

worth of doxy for the treatment of acne . Now my question is I have also been prescribed Retin-A cream ... with the Retin only applying to one side of the face at a time. Is the cream really... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.           Kakkar S. MD

I have been using retin A prescription for several years with great results but over the last week developed a bad reaction to it. Burning, redness , itching. Did a test area on my face to see ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. N. K. Misra MD

long before it subsides? RAH ON SIDE OF FACE WHICH MAKES ME THINK ITS THE RETINA A CREME USED 2 NIGHTS AGO. ITCHES AND RED.... ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Pravin Banodkar MD

) on my face that I've been treating with retin-A . A few weeks ago, I got a couple of blemishes on my ... those spots with the retin-A. My skin kind of overreacted, and the redness spread to my... View answer

Answered by : Dr. Pravin Banodkar ( Dermatologist)
Dr.  Rakesh Madhyastha MD

I need help regarding how to stop Retin A from working...I cannot keep my face from crusting up over and over and over.....is there some way to just stop or neutralize the RETIN A? I put the 1%... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)

Public Forum Discussions

Dr. Sumanth Amperayani MD

it from getting any sun exposure as I know this is important. Is it safe to use retin-a in a toddler while ...My 17 month old toddler has a 1/2 inch scar on his face from a recent fall which was not given ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Pankaj Malhan MD

Using benzoyl peroxide, clindamycin, and retin-a a good choice to use? My dr didn t really explain to me. But I feel like my face is red and itchy on the jawline. I actually have a burn mark on my neck... View answer

Answered by : Dr. Pankaj Malhan ( Internal Medicine Specialist)
Dr. Puvvula Kishore Kumar MD

I`ve got oily skin and acne scars (red) left on my face,I am 18 yrs old. should I go for depawhite cream to fade the marks ? I`ve used retino A in the past . I also need a good skin whitening gel.My diet ... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Ilyas Patel MD

I went to salon for upper lip waxing and I feel I burned my upper. Its red, burning and painful. Hardly able to open mouth. India/brown skin tone I have and burn area looks dark red. I am on Retin ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Bhushan Sakhale MD

.. my face has a few pimples here and there and mostly its red or pink scars all concentrated on my ... but i was woundering if i should be using any other medications like retin-a or clindamycin gel... View answer

Answered by : Dr. Bhushan Sakhale ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Consult a Dermatologist ( Trichilogist if available in your city) as this is a serious problem. You really need the most expert opinion, direct visualization of the fave and scalp to understand and diagnose the basic...

Dr.     Sameer Kumar MD

retin -a cream is isotretenoin ad given for acne, it can cause redness and peeling of skin if applied in excess and kept for long hours , also sun protection is mandatory. regards